Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Tests of statistical hypotheses concerning several parameters when the number of observations is large


Author: Abraham Wald
Journal: Trans. Amer. Math. Soc. 54 (1943), 426-482
MSC: Primary 62.0X
DOI: https://doi.org/10.1090/S0002-9947-1943-0012401-3
MathSciNet review: 0012401
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 62.0X

Retrieve articles in all journals with MSC: 62.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0012401-3
Article copyright: © Copyright 1943 American Mathematical Society

American Mathematical Society